Our expert says:
Dear Rors, ( which has 4, after all ! )
You are absolutely right to fear withrawal symptoms. One real problem with any medication combination that incldes substantial doses of sedative drugs, over a significant period of time, is that one's brain get's used to their presence, and can react badly to their sudden withdrawal. They vary in how slowly or rapidly they are removed from one's system, and in their potential to cause withdrawal problems ; and dealing with this combination and planning an optimum plot for reducing each of them at the safest speed, is a bit too complex for us to try to work it out online ! So maybe it's best to remain on the medications until you have seen the new shrink, and include amongst your questions, the issue of what changes to your current meds would be most adviseable, and how best to plan reductions of whatever meds may be stopped at this time.
I am sure that you can indeed be very effective at what you do. Obsessionality may be an uncomfortable posession, but we'd all prefer our accountants, auditors, lawyers, and other professionals, to be obsessively thorough, on our behalf !
The more you describe it, the more I find your range of recent treatments to be puzzling, as they include so many sedatives, and so few medications every routinely used in treating OCD
Good luck with the second opinion, and do pop back in due course with a fresh message, and let us kno how things work out.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.